Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Ismailov M. I. On spectrum of some classes of matrix operators. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2012, vol. 12, iss. 2, pp. 3-6. DOI: 10.18500/1816-9791-2012-12-2-3-6

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
21.05.2012
Full text:
(downloads: 170)
Language: 
Russian
Heading: 
UDC: 
517.984

On spectrum of some classes of matrix operators

Autors: 
Ismailov Migdad Imdadovich, Baku State University, Azerbaijan
Abstract: 

The paper is devoted to investigation of the spectrum of some classes of matrix operators. The relations between the parts of the spectrum of the matrix operators with corresponding parts of its elements are established. 

References: 
  1. Данфорд Н., Шварц Дж. Т. Линейные операторы : в 3 т. Т. III. Спектральные операторы. М. : Мир, 1974.
  2. Ismailov M. I. On spectrum property of matrix operators in Banach space // Trans. NAS of Azerb. 2006. Vol. XXXIII. P. 47–52.
  3. Исмайлов М. И. О спектральности матричных опе- раторов в банаховом пространстве // Изв. Сарат. ун-та. Нов. сер. 2009. Т. 9. Сер. Математика. Механика. Ин- форматика, вып. 4. С. 23–28.